# SDR FDEA200910283696

- Difficulty date: October 28, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N3123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 1 CORRODED BETWEEN STA 1862 AND STA 1885.  CORRODED STR 1 BETWEEN STA 1862 AND STA 1885, FOUND WITH CRACK.  NEW STR FABRICATED FROM EXTRUSION BAC1498-143 IAW DWG NR 148N3123 SHT 1, REV A AND PL REV A, STR REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MAJOR AS IAW GMM 6-2-100 CRITERIA.
